Approximation of (ψ, β)-differentiable functions by Poisson integrals in the uniform metric

Authors

  • T. V. Zhyhallo
  • Yu. I. Kharkevych

Abstract

We obtain asymptotic equalities for upper bounds of approximations of functions from the class C_{β,∞} ψ by Poisson integrals in the metric of the space C.

Published

25.11.2009

Issue

Section

Research articles

How to Cite

Zhyhallo, T. V., and Yu. I. Kharkevych. “Approximation of (ψ, β)-Differentiable Functions by Poisson Integrals in the Uniform Metric”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 11, Nov. 2009, pp. 1497-15, https://umj.imath.kiev.ua/index.php/umj/article/view/3117.